Journal of the European Mathematical Society
Full-Text PDF (130 KB) | Metadata | Table of Contents | JEMS summary
Published online: 2016-10-12
On subvarieties with ample normal bundleJohn Christian Ottem (1) University of Oslo, Norway
We show that a pseudoeffective $\mathbb R$-divisor has numerical dimension 0 if it is numerically trivial on a subvariety with ample normal bundle. This implies that the cycle class of a curve with ample normal bundle is big, which gives an affirmative answer to a conjecture of Peternell. We also give other positivity properties of such subvarieties.
Keywords: Ample normal bundles, Hartshorne’s conjecture, positive cycles
Ottem John Christian: On subvarieties with ample normal bundle. J. Eur. Math. Soc. 18 (2016), 2459-2468. doi: 10.4171/JEMS/644